Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 

 

Integrals related to the Cantor function


Authors: E. A. Gorin and B. N. Kukushkin
Translated by: S. V. Kislyakov
Original publication: Algebra i Analiz, tom 15 (2003), nomer 3.
Journal: St. Petersburg Math. J. 15 (2004), 449-468
MSC (2000): Primary 26A30
DOI: https://doi.org/10.1090/S1061-0022-04-00817-9
Published electronically: March 31, 2004
MathSciNet review: 2052168
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Victor H. Moll, The evaluation of integrals: a personal story, Notices Amer. Math. Soc. 49 (2002), no. 3, 311–317. MR 1879857
  • 2. A. Erdélyi, W. Magnus, F. Oberhettinger, and F. Tricomi, Higher transcendental functions. Vol. I, McGraw-Hill, New York, etc., 1953. MR 15:419i
  • 3. Eugene Seneta, Regularly varying functions, Lecture Notes in Mathematics, Vol. 508, Springer-Verlag, Berlin-New York, 1976. MR 0453936
  • 4. N. M. Korobov, Exponential sums and their applications, Mathematics and its Applications (Soviet Series), vol. 80, Kluwer Academic Publishers Group, Dordrecht, 1992. Translated from the 1989 Russian original by Yu. N. Shakhov. MR 1162539
  • 5. I. S. Gradšteĭn and I. M. Ryžik, \cyr Tablitsy integralov, summ, ryadov i proizvedeniĭ, Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1963 (Russian). MR 0161996
  • 6. Walter Rudin, Functional analysis, McGraw-Hill Book Co., New York-Düsseldorf-Johannesburg, 1973. McGraw-Hill Series in Higher Mathematics. MR 0365062
  • 7. E. C. Titchmarsh, The theory of the Riemann zeta-function, Clarendon Press, Oxford, 1951. MR 13:741c
  • 8. B. Ya. Levin, Lectures on entire functions, Translations of Mathematical Monographs, vol. 150, American Mathematical Society, Providence, RI, 1996. In collaboration with and with a preface by Yu. Lyubarskii, M. Sodin and V. Tkachenko; Translated from the Russian manuscript by Tkachenko. MR 1400006
  • 9. B. Ja. Levin, Distribution of zeros of entire functions, American Mathematical Society, Providence, R.I., 1964. MR 0156975

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 26A30

Retrieve articles in all journals with MSC (2000): 26A30


Additional Information

E. A. Gorin
Affiliation: Mathematics Department, Moscow State Pedagogical University, Moscow, Russia
Email: evgeny.gorin@mtu-net.ru

B. N. Kukushkin
Affiliation: Mathematics Department, Moscow State Pedagogical University, Moscow, Russia

DOI: https://doi.org/10.1090/S1061-0022-04-00817-9
Keywords: Cantor function, Fourier transform, Mellin transform
Received by editor(s): June 10, 2002
Published electronically: March 31, 2004
Article copyright: © Copyright 2004 American Mathematical Society